MAUDE Adverse Event Report: Defibtech LLC Lifeline Domestic; Automated External Defibrilator

Defibtech LLC Lifeline Domestic; Automated External Defibrilator
Model Number DDU-120A-EN
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Lifeline Domestic
Common Device Name
Automated External Defibrilator
Manufacturer (Section D)
Defibtech LLC
741 boston post rd
suite 201
guliford 06437
Manufacturer (Section G)
Defibtech LLC
14 commercial st
branford CT 06405
Manufacturer Contact
ian white
741 boston post rd
suite 201
guliford, CT 06437
+1(203)453-6654
MDR Report Key50192577
Report Number3003521780-2024-00354
Device Sequence Number21311087
Product Code MKJ
UDI-Device Identifier10815098020048
UDI-Public10815098020048
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-120A-EN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown